5 weeks before i received protected oral from female escort. Condom was intact. But, 10 days later i developed rashes that looked like petechiae and itching all over my body.
I went to a doc and he prescribed me anti allergy med zyrtec 10 mg. It worked and rashes are gone.
But now I am thinking, if these rashes were due to hiv, wouldn't anti allergic meds suppress the immune response towards hiv and delay seroconverion.
I went for HIV -1 DNA pcr and HIV 1/2 AB elisa, western bolt 22 days after exposure all came back negative.
Now I am still scared and thinking if anti allergy meds is causing delayed seroconversion in me. Please help...
Relax Max! Antihistamines such as Zyrtec would not affect the validity or accuracy of HIV testing. They also do not delay seroconversion or have any effect on the window period whatsoever.
Protected oral (or any other type of protected sex) is indeed protected, assuming the latex condom was used properly and did not fail. No further HIV testing is warranted; however, you might want to see an allergist to try to determine the cause of your rash. One thing is certain: HIV is not the cause.